Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had unprotected sex. Rash on face and back, night sweats. Does this sound like acute HIV?

Hello i have this rash that stared round September 2012 and now its December and i still have it i had unprotected sex with a guy around July nd now im just out of my mind i had a cold nd get went away around sep i dont have anyother symptoms just the rash nd night sweats but not to the point i need to change or my bed does this sound like acute hiv and also the rash come on my face back nd arms please help me im always on the enter net looking at all side effects .d i also gaind like 20 lbs
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello rash on face and back does not indicate acute HIV.alone.moreover gain in weight rules out HIV.rule out sec.syphilis by doing vdrl or tpha test.these can be features of hypothyroidism.go for thyroid profile too
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor